Interesting update! 🙂
Several weeks ago I starting introducing carbs into my diet (WOO HOO!) and experienced a red rash (similar to rash had on my leg for years but more spread out and darker). I wasn’t sure if it was a reaction to trying new foods or die-off. I know I had a rash like this several months ago when I was on a prescription antifungal. I remember because I would take pictures of it and send it to my family asking if they had ever seen something like it before. During that week…I had done a “no no” and tried cream of buckwheat and kefir to close together. That left me unsure as to what was causing the rash and whether it was good or bad.
Since then, I have given myself a few weeks and then started introducing foods again. I started with the cream of buckwheat again. Did fine. I’ve been making my own yogurt (with more probiotics). Did fine.
Was at the grocery store the other day and came across a rutabaga. I’ll be honest…didn’t know what it was until I came to this forum. The diet has opened up so many more food options (options because I NEVER would have tried them if it weren’t for this diet). I got very excited because I remember reading it was a strong antifungal and some said how much they liked them. The simple pleasures right???
Came home, steamed one rutabaga and tried a few bits. Only did a few bits because it was such a new food and wanted to be careful. Also checked, and saw that they are higher in sugar so I wanted to be careful in that aspect.
I noticed my stomach was a little more vocal than has been in the past couple days. Then last night, after I took a shower, I realized that my funky rash on my leg (the one that is more spread out) was bright red again. I freaked out and wonder what I had done wrong. I narrowed it down to the rutabaga. That is the only thing I have changed in over a week.
So, with this development, I think it is safer to assume that the reaction I experienced a few week ago was likely die off due to the kefir (introducing more probiotics). Especially since I had the same rash when I was on the prescription antifungal over the summer. What do you think?
I am going to wait a few days and eat some more rutabaga. The symptoms are so similar to when I was on the prescription antifungal…it kinda make me smile…even though I feel like crap today due to the die off…lol!
Please let me know if you think I’m on the right track! Thanks!!
very interesting! Very very in fact! You see I was always confused here in the forum about the same thing and that is the dance between what is die-off and what is feeding the candida and what is candia toxins from a standing infestation and what are allergic reactions we have developed through the candida but in itself are not high in sugar. Stuff which should be on the yes food allowed list and still making trouble.
Now to your red spots. I had these red spots, exactly like you for years on my legs on the shin. First on the left for some years. When they where red they where itchy and dry, I used cortisone on then it. Actually it was one big round one on the shin. The cortisone only took the itching away for one hour. For now reason, suddenly the red spot was pink then white and then disappeared. The skin healed perfectly but there where lots of very fine dark blue/violet blood-vessels under the skin. Then after a while the show started again on the other right leg. One year or two, then the change like on the other leg. Same story only that the spot moved on to a food now. Suddenly they where gong.
When I went to the doctor and he looked at my anus itching problem he stated that the skin looked like it was burned and within the end- intestines where he looked he said that it looked of but there where lots and lots of these very fine lined blood-vessels like I got from the red spots on the shin.
About your problem with the air production in your guts. Yes, I too read about it but I would not be concerned because you are on the diet and I believe the battle between probiotics and candida can well produce some air. That are my 2 cents. It looks to me that you experience with the rutabaga exactly what messed me up here in the forum being confused. You eat something from the list and you have a reaction. Shall you continue eating it now because it kills candida, should you stop wit hit now because it make you feel bad, maybe you are allergic to it? Or what should you do. I am at the same spot now after two month. I never experienced a clear cut pattern of 4 weeks die-offs, then the cooling down and healing to a state where there are no symptoms etc.
As I said I would not be concerned about the air as long as you stay on the diet. But I would take it easy with the antifungals as with the swede for a while and see to bring it slowly back. That is what I am doing right now.
all the best to you sister and I wish you with all my heart a quick healing.
Dont forget us when you reach the other side! 😉
As probably you already know, I am a long time CRC sufferer. My intestinal overgrowth can be the topic of any book about this syndrome. So severe, that I still pass a lot of threads in stool after 3 years of battling.
What I want to say, it is almost impossible to know what is causing a reaction or not, the fungus dying, the fungus feeding, food intolerance, allergic reaction, etc.
The thing is to hit hard the monster, every single day until it must goes.
Until it be there, there will be die-off, food intolerance, gases, allergies, and every single thing we know.
Don’t give it any chance, and one day you will wake up being a totally different person.